# SDR VNAA2011091600015

- Difficulty date: September 13, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 17,811 hours, 18,447 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2389
- Condition: Failed
- Location: Te Flap
- Part time: 13,666 hours, 14,147 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL CAS MESSAGE IN FLIGHT ON RETRACTION UPON DEPARTURE FROM FAY EN ROUTE TO CLT.  FLAPS FAILED AT ZERO DEGREES.  AIRCRAFT LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED RIGHT FLAP BPSU (BRAKE AND POSITION SENSOR UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
